# SDR ABXA2023032838

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,398 hours, 17,501 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7732887810
- Part serial: MJ3186
- Condition: Defective
- Location: Left Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

LEFT ENGINE BLEED OVERHEAT EICAS MESSAGE PERFORMED QRH PROCEDURE, LIGHT EXTINGUISHED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE AS PER FIM 36-10 F/T 867. FOUND PRSOV FAULTY, REMOVED AND REPLACED LEFT ENG. PRSOV ASSY. IAW AMM 36-11-09, NO CLEAR LEAKS NOTED, PART EFFECTIVITY VERIFIED. A/C  RETURNED TO SERVICE. AICRAFT DEPARTED AND HAD L ENG BLEED LIGHT ILLUMINATED ASSOCIATED WITH L PACK OFF.CREW ELECTED TO RETURN TO MIA AND LANDED WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED PRESSURE REGULATIONG VALVE CONTROLLER IAW AMM 36-11-18 PERFORMED ENGINE RUN UP. IAW AMM 70-00-00 OPS CHECK NORMAL. PART EFFECTIVITY VERIFIED A/C REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
